| Model Number |
150102 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the leg bag had always been tapered and fitted into catheters.The patient stated there was something in the leg bag blocking it from draining.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.The potential root cause for this failure could be "poor interfaces with connections".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "1.Separate notches within circles.Put straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing.4.To empty dispoz-a-bag leg bag, remove cap at bottom." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description